Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 24, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Nov 29, 2008, 3:59 AM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Nov 30, 2008, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2008, 3:59 AM CST (09:59 UTC)
- In effect from
- Nov 30, 2008, 10:00 AM CST
- Expired
- Nov 30, 2008, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 290959 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 359 AM CST SAT NOV 29 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291800- /O.NEW.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 359 AM CST SAT NOV 29 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. SUSTAINED NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH DURING THE LATE MORNING AND AFTERNOON ON SUNDAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
5 follow-up statements
000 WWUS73 KGID 291659 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1059 AM CST SAT NOV 29 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 300100- /O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1059 AM CST SAT NOV 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. IT WILL BE A BIT ON THE BREEZY SIDE TODAY...BUT EVEN STRONGER WINDS ARE FORECAST FOR SUNDAY. GUSTY NORTHWEST WINDS AT 10 TO 20 MPH ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE REGION. ON SUNDAY THE WINDS WILL REMAIN OUT OF THE NORTHWEST AND INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH BY LATE MORNING. THE STRONG WINDS SHOULD CONTINUE THROUGHOUT SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ EWALD
000 WWUS73 KGID 300000 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 600 PM CST SAT NOV 29 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 300800- /O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 600 PM CST SAT NOV 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... NORTHWEST WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING TO 30 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH. THE STRONG WINDS WILL THEN CONTINUE THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING TOWARDS EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 300724 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 124 AM CST SUN NOV 30 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301530- /O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 124 AM CST SUN NOV 30 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... NORTHWEST WINDS WILL INCREASE THIS MORNING TO 30 TO 35 MPH...AND GUST BETWEEN 45 AND 55 MPH. THE WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON BEFORE SUBSIDING DURING THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 301526 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 926 AM CST SUN NOV 30 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 010000- /O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 926 AM CST SUN NOV 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH ARE EXPECTED TO CONTINUE FOR THE REMAINDER OF THE DAY ACROSS THE REGION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ EWALD
000 WWUS73 KGID 302352 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 552 PM CST SUN NOV 30 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 010100- /O.EXP.KGID.WI.Y.0024.000000T0000Z-081201T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 552 PM CST SUN NOV 30 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... NORTHWEST WINDS MAY AT TIMES GUST TO NEAR 35 MPH EARLY THIS EVENING...HOWEVER WIND SPEEDS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 28, 11:35 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Nov 28, 11:35 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1135 PM CST FRI NOV 28 2008 .AVIATION...06Z TAF. MVFR CEILINGS AND A LITTLE LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH MUCH OF THE NIGHT. BY MORNING THE CEILINGS WILL RAISE ABOVE VFR. NORTHWEST WINDS WILL INCREASE DURING THE DAY AND DIMINISH AROUND SUNSET. && .PREV DISCUSSION... /ISSUED 928 PM CST FRI NOV 28 2008/ UPDATE...SENT AN UPDATE TO ACCOUNT FOR THE MORE WIDESPREAD NATURE TO THE LIGHT SNOW AND FLURRIES ACROSS THE REGION THIS EVENING. MOST SPOTS PROBABLY WILL NOT MEASURE MUCH...THUS THE LOWER POPS/FLURRIES WORDING...THOUGH THE EVENT IS OBVIOUSLY MUCH MORE CERTAIN. THERE COULD STILL BE A FEW SPOTS THAT RECEIVE RAIN...BUT IN GENERAL THINK THE TREND WILL BE FOR THE MAJORITY OF THE PRECIPITATION TO BE SNOW...SO WENT WITH THAT IN THE GRIDS. PREV DISCUSSION... /ISSUED 152 PM CST FRI NOV 28 2008/ SHORT TERM...THROUGH 12Z MONDAY. TONIGHT IS ANOTHER TRICKY FORECAST. FIRST PROFILERS/VWP CLEARLY DEPICT THE WEAK H7 CIRCULATION LOCATED IN CENTRAL KANSAS. THAT HAS MAINTAINED SOME STUBBORN RAIN/SNOW SHOWERS IN NORTH CENTRAL KANSAS AND EXTREME SOUTHERN NEBRASKA. THOSE SHOWERS HAVE MIGRATED FURTHER NORTH/EAST WITH TIME...PER MOVEMENT OF THE UPPER LOW. MODELS WON LAST NIGHT WITH THIS PRECIPITATION...INCLUDING SOME 3 INCHES OF SNOW AT RUSSELL KANSAS...AND LIKELY AN INCH OR SO IN EXTREME SOUTHERN CWFA. MODELS SUGGEST PRECIPITATION TONIGHT IS NOT DONE...AND WILL LINGER IN TWO FACETS. FIRST...THE SOME LIGHT SNOW OR RAIN SHOWERS WITH THE WEAK UPPER CIRCULATION IN SOUTHEAST NEBRASKA AND NORTHEAST KANSAS. SECOND...ANOTHER SHOT OF STRONGER LIFT WITH THE APPROACH OF A QUICK MOVING UPPER LEVEL SHORT WAVE THROUGH THE CWFA OVERNIGHT. AGAIN...LIGHT QPF FORECAST...SO HAVE KEPT SOME ISOLATED SNOW SHOWERS OVERNIGHT AND VERY EARLY SATURDAY WITH THE IMPACT OF BOTH SYSTEMS. THIS DOES NOT LOOK LIKE THE SAME EVENT AS LAST NIGHT...AND NO SNOW ACCUMULATIONS ARE EXPECTED. SATURDAY WILL TURN OUT TO BE OKAY WITH TEMPERATURES AT OR SLIGHTLY ABOVE SEASONAL NORMALS. SNEAKY BRISK NORTHWEST WIND BY MIDDAY WILL PUT A DECIDED CHILL ON TEMPERATURES IN THE LOWER TO MID 40S. SOME PERIODS OF SUNSHINE SHOULD BE NOTED AS POST UPPER WAVE SUBSIDENCE HELPS TO MOVE CLOUDS EAST. SUNDAY IS FLAT OUT WINDY AND COLD. STRONG COLD ADVECTION WITH H85 WINDS OF 40 TO 50KTS COUPLED UP THROUGH AT LEAST 400MB WILL PUSH WINDS NEAR ADVISORY LEVELS BY MID MORNING. ISOLATED SNOW SHOWERS/FLURRIES STILL LOOK REASONABLE AS ENERGY IS CHANNELED INTO NEBRASKA/KANSAS IN NORTH FLOW...AND THE CWFA IS ORIENTED FAVORABLE TOWARD THE LEFT FRONT QUADRANT OF 150KT JET STREAK. LONG TERM...MONDAY MORNING THROUGH FRIDAY PRIMARY FOCUS IN THE EXTENDED APPEARS TO BE TEMPERATURES ALONG WITH A SMALL CHANCE OF PRECIPITATION MID WEEK. MODELS IN FAIRLY GOOD AGREEMENT DURING THE START OF THE EXTENDED WITH UPPER LOW AND ASSOCIATED TROUGH PUSHING OUT OF THE PLAINS AND INTO THE EASTERN THIRD OF THE U.S. WE SHOULD BE IN A HIGH AMPLITUDE PATTERN AT THAT TIME WITH THE EASTERN TROUGH AND RIDGING BUILDING IN FROM THE WEST. THIS SHOULD ALLOW TEMPERATURES TO CLIMB ABOVE SEASONAL VALUES ON MONDAY RANGING FROM 40 IN THE NORTHERN CWA TO NEAR 50 IN THE SOUTHWEST. TEMPERATURES SHOULD CLIMB ANOTHER 10 DEGREES ON TUESDAY WITH RIDGING AND DOWN-SLOPING WESTERLY FLOW. MODELS BEGIN TO DIVERGE ON TUESDAY AND CONTINUE TO PART WAYS FOR THE REST OF THE PERIOD. OPERATIONAL GFS RAPIDLY BRINGS A SHORTWAVE ACROSS THE NORTHERN PLAINS TUESDAY NIGHT INTO WEDNESDAY. 00Z GFS ENSEMBLE A LITTLE SLOWER WITH THE SHORTWAVE AND PERTURBATION PLOT FROM THE GFS SHOWS A MYRIAD OF DIFFERENCES AS FAR AS THE SPEED OF THE SYSTEM IS CONCERNED. MEANWHILE 00Z ECMWF SHARPENS UP THE TROUGH AND SLOWS IT DOWN CONSIDERABLY...PUSHING IT ACROSS OUR AREA ON THURSDAY AFTERNOON. LOOKED AT THE OTHER EXTENDED MODELS AND THIS SEEMS TO BE THE OUTLIER AT THE MOMENT. PLAN WILL BE TO GO MORE ALONG THE LINES OF THE ENSEMBLE GFS. USING THAT SCENARIO...NEXT COLD FRONT SHOULD PUSH ACROSS OUR CWA LATE TUESDAY AFTERNOON INTO THE EVENING. THIS WILL COOL HIGHS BACK DOWN TO AT OR A LITTLE BELOW SEASONAL FOR WED AND THURSDAY. AS FAR AS PRECIPITATION IS CONCERNED...COULD SEEM LIGHT RAIN OR SNOW WED OR THURSDAY BUT THIS ALL HINGES ON THE TIMING AND STRENGTH OF THE SHORTWAVE PASSAGE. GIVEN THE UNCERTAINTY AT THIS POINT...WILL LEAVE THINGS DRY FOR NOW AND ADJUST OVER THE NEXT FEW DAYS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Nov 28, 2:15 PM CST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 215 PM CST FRI NOV 28 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 215 PM CST FRI NOV 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON SUNDAY...STRONG NORTH WINDS WILL RANGE FROM 25 TO 45 MPH FOR MUCH OF THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Wind Advisories in Nebraska, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.